# SDR HNAA2025081800571

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 43,495 hours, 39,154 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRIEFSMOKE/ODOR IN THE COCKPIT IN FLIGHT. F.A. REPORTED A "POP" NOISE NEAR ROW 12.   AIR CONDITIONING PACKS.  R&R LT ACM EXUAST DUCT ASSY AND GRATE ASSY IRW EMB AMM 21-51-03 OPS CHECK GD WITH NO DEFECTS NOTED CLEAR MEL 21-15-2
